Alert archive / Illinois / Flash Flood Warnings in 2020
Flash Flood Warning 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at May 15, 2020, 12:07 AM CDT for Henderson County, McDonough County, Warren County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 12:07 AM CDT (05:07 UTC)
- Expired
- May 15, 2020, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 1:49 AM CDT | FLASH FLOOD | 4 W Roseville, IL | STATE POLICE REPORTED THAT HIGHWAY 116 WEST OF ROSEVILLE WAS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.7
The text
As transmitted.
268
WGUS53 KDVN 150507
FFWDVN
ILC071-109-187-151100-
/O.NEW.KDVN.FF.W.0003.200515T0507Z-200515T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
1207 AM CDT Fri May 15 2020
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Southeastern Henderson County in west central Illinois...
Southwestern Warren County in west central Illinois...
North central McDonough County in west central Illinois...
* Until 600 AM CDT.
* At 1205 AM CDT, Doppler radar indicated heavy rain fell across the
warned area. Up to three inches of rain have already fallen. Flash
flooding is ongoing or expected to begin shortly. Expect flooding
of rural creeks and streams and adjacent roadways.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Roseville, Warren County Fairgrounds and Swan Creek.
This includes the following streams and drainages...
South Henderson Creek, North Fork East Fork La Moine River, Moine
River, La, East Fork La Moine River, Little Negro Creek, South Branch
La Moine River, Ellison Creek, Negro Creek, Town Fork, Cedar Creek,
Honey Creek, Little Swan Creek, Spring Creek, Short Fork, Little
Creek, Harpe Creek, La and Town Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4077 9059 4060 9065 4058 9074 4061 9084
4077 9076
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Gibbs3 follow-up statements
114
WGUS73 KDVN 150542
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
1242 AM CDT Fri May 15 2020
ILC071-109-187-151100-
/O.CON.KDVN.FF.W.0003.000000T0000Z-200515T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henderson IL-Warren IL-McDonough IL-
1242 AM CDT Fri May 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN HENDERSON...SOUTHWESTERN WARREN AND NORTH CENTRAL
MCDONOUGH COUNTIES...
At 1242 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Three to four inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Roseville, Warren County Fairgrounds and Swan Creek.
This includes the following streams and drainages...
South Henderson Creek, North Fork East Fork La Moine River, Moine
River, La, East Fork La Moine River, Little Negro Creek, South Branch
La Moine River, Ellison Creek, Negro Creek, Town Fork, Cedar Creek,
Honey Creek, Little Swan Creek, Spring Creek, Short Fork, Little
Creek, Harpe Creek, La and Town Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4077 9059 4060 9065 4058 9074 4061 9084
4077 9076
FLASH FLOOD...RADAR INDICATED
$$
Gibbs974
WGUS73 KDVN 150648
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
148 AM CDT Fri May 15 2020
ILC071-109-187-151100-
/O.CON.KDVN.FF.W.0003.000000T0000Z-200515T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henderson IL-Warren IL-McDonough IL-
148 AM CDT Fri May 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN HENDERSON...SOUTHWESTERN WARREN AND NORTH CENTRAL
MCDONOUGH COUNTIES...
At 146 AM CDT, law enforcement reported flash flooding of Highway
116 west of Roseville. 3 to 5 inches of rain have fallen over the
warned area. Flash flooding is ongoing. Heed all road closures.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Roseville, Warren County Fairgrounds and Swan Creek.
This includes the following streams and drainages...
South Henderson Creek, North Fork East Fork La Moine River, Moine
River, La, East Fork La Moine River, Little Negro Creek, South Branch
La Moine River, Ellison Creek, Negro Creek, Town Fork, Cedar Creek,
Honey Creek, Little Swan Creek, Spring Creek, Short Fork, Little
Creek, Harpe Creek, La and Town Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4077 9059 4060 9065 4058 9074 4061 9084
4077 9076
FLASH FLOOD...OBSERVED
$$
Gibbs847
WGUS73 KDVN 150835
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
335 AM CDT Fri May 15 2020
ILC071-109-187-151100-
/O.CON.KDVN.FF.W.0003.000000T0000Z-200515T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henderson IL-Warren IL-McDonough IL-
335 AM CDT Fri May 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN HENDERSON...SOUTHWESTERN WARREN AND NORTH CENTRAL
MCDONOUGH COUNTIES...
At 334 AM CDT, Doppler radar indicated heavy rain falling across the
warned area. 3 to 5 inches of rain have fallen. Flash flooding is
already occurring. Highway 116 west of Roseville was flooded.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Roseville, Warren County Fairgrounds and Swan Creek.
This includes the following streams and drainages...
South Henderson Creek, North Fork East Fork La Moine River, Moine
River, La, East Fork La Moine River, Little Negro Creek, South Branch
La Moine River, Ellison Creek, Negro Creek, Town Fork, Cedar Creek,
Honey Creek, Little Swan Creek, Spring Creek, Short Fork, Little
Creek, Harpe Creek, La and Town Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4077 9059 4060 9065 4058 9074 4061 9084
4077 9076
FLASH FLOOD...RADAR INDICATED
$$
GibbsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 14, 6:44 PM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, May 14, 6:44 PM CDT, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
644 PM CDT Thu May 14 2020
...00z AVIATION UPDATE...
.SYNOPSIS...
Issued at 325 PM CDT Thu May 14 2020
Latest mesoanalysis sfc boundary to H925 MB boundary slope draped
from southwest IA, to northwest of Iowa City and to near Freeport in
northwest IL. A colder sfc push/front was noted acrs the eastern
Dakotas into southwest MN. Important focus line of the H85 to H7 MB
front getting hi-lighted nicely by linear cloud and convection arc
seen on VIS satellite/88D regional loops from acrs southwest IA, to
up along and north of the I80 corridor locally. Increasing sfc CAPEs
gradient acrs far southern IA, while a plume of MUCAPEs extended
further north acrs the southern third of IA and into west central
IL, aided by some breaks in the cloud cover in those areas. This
while a large MUCAPE pool lurked acrs KS and western MO with 25-35
KT H85 MB jet feed from those regions aimed at the elevated
boundaries.
&&
.SHORT TERM...(Late Afternoon through Tonight)
ISSUED AT 325 PM CDT Thu May 14 2020
Tonight...As an upper level wave seen on water vapor loop acrs
northeast ND, as well as increasing south flank upper jet streak
pushing 100 KTs shuttles acrs MN into northwest WI, approaching right
entrance deep lift effect to commence strong storms acrs central
into eastern IA, as well as eventually northwest IL as the late
afternoon and evening progresses. But right now seems some capping
aloft by EML keeping a lid on convection development acrs northern
MO into southern IA. Veering H85 MB flow full of MUCAPEs from the
southwest to align nearly parallel to prime elevated boundaries
along I80 and to even the Hwy 30 corridor acrs the local CWA. These
areas may have strong convection with pooling precipital water
feed(PWATs) of 1.5 to 1.8 inches into them, thus the concern of
training elevated storms producing heavy rainfall at rates of 1-2+
inches an hour supports the idea of the earlier issued flash flood
watch north of I80. Also tried to cover the swaths of heavy rainfall
of 1-2 inches that occurred last night. Again, with the idea of the
LLJ nearly parallel to the front, the THTA-E/moisture feed should be
continually pumping in to the boundary, with efficient rainfall
expected. again as noted on earlier updates, locations that have
hilly topography acrs northwest IL and extreme east central IA also
included in the watch. As for the south, drier antecedent conditions
make the watch more marginal in far southeast IA/northeast MO, but
those areas also expected to get mature storms that either develop
in those areas this evening, or migrate south off the boundaries and
dump high PWAT airmass rainfall rates as they progress. Thus can't
rule out the need for at least and isolated flash flood warning in
the southern CWA later tonight, so the flash flood watch issuance
all the way to the south. Worried that some additional 1-3 or even 4
inch rainfall amounts possible tonight along the I80 to hwy 30
corridors along the elevated boundaries, as well as convergent zone
from southwest of Washington IA to Kewanee IL.
As for severe threat, seems more likley acrs the southern third of
the DVN CWA where better chance of sfc based storms in higher CAPE
fields with adequate shear are located. But an elevated hailer
possible north of I80 this evening along active boundary zones.
Agree that damaging winds the primary sfc based threat south of I80,
but hail and an isolated tornado also possible taking into account
the afternoon CAPE build up and LCL heights.
Late tonight as the main cool front sags south and before post-
frontal northwest flow increases, there may be a fog threat north of
I80 into early Friday morning. Undercut the loaded-blend low temps
some for tonight, especially in the north.
.LONG TERM...(Friday through next Thursday)
ISSUED AT 325 PM CDT Thu May 14 2020
Friday...Post frontal ridging to make for a decent day, and will
make the period mainly dry through late Friday night.
Saturday and Sunday...Main feature this period will be another large
cut off low traversing the upper Midwest into the GRT LKS. Early
signs of another round of high PWAT feed up off the gulf into the
feature may fuel moderate to heavy rainfall producing showers and
some thunderstorms late Sat and especially Sat night. Heavy def zone
rains may fall out to the north acrs MN into WI, while locally we
may have to watch for strong thunderstorms looking at synoptic scale
storm features. But instability fields look marginal right now for
Sat afternoon, and if bulk of the event occurs Sat night these may
act as limitations for severe storm potential.
Monday through Thursday...To be brief, central CONUS omega block
with building thermal ridge to make for a mainly dry and warming
trend as the week progresses. But some signs of northeast cooling
boundary layer flow from the great lakes, or easterly back flow
from eastern CONUS cut- off low complex limiting a better warm-up
Monday, and again possibly Thu. But an 80 degree reading still
possibly in there somewhere during the mid week period.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 626 PM CDT Thu May 14 2020
Clusters of showers and thunderstorms will be making their way in
from the west, or developing acrs the area this evening. Thus
variable CIGs and VSBYs from deteriorating to MVFR or even
passing bouts of IFR as the heavier cells pass by. With a sfc
boundary undulating along the I80 corridor, sfc wind fields are
chaotic but light for now. Higher and more variable gusts possible
with the storms especially at MLI and BRL where they will have a
chance to be sfc based. Severe storms possible at BRL this
evening, with heavy rain reduced VSBYs and lowered CIGs to IFR
possible at all sites. Storm activity to wane after 1 AM from
northwest-to- southeast. Before north to northwest sfc winds
behind the front increase, there will be the chance for IFR to
LIFR fog in the north at CID, DBQ, and possibly MLI after midnight
through around 7 AM Friday morning, before north winds increase
and mix out the low VSBYs. Rest of the day VFR with improved CIGs
and VSBYs with north sfc winds 7-12 KTs.
&&
.HYDROLOGY...
Issued at 325 PM CDT Thu May 14 2020
Heavy rains last night were absorbed for the most part, though has
resulted in saturating the top layers of soil in locations north of
Highway 34. The expected rains tonight will cause significant rises
on tributary rivers, but at this point the main river expected to
have impacts exceeding flood stage is the Rock River in Illinois.
While if we get the expected rains, it should reach Minor flood
stage, we will initially go with a watch for Joslin and Moline in
that should rain maximize over the region, we could catch that on
the evening forecast update, and go moderate with the warning right
out of the gate, rather than stair step it up. Again, this is a
watch going out now, then a more accurate warning issuance
potentially later this evening.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Friday morning for Cedar-Clinton-Des
Moines-Henry IA-Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-
Louisa-Muscatine-Scott-Van Buren-Washington.
IL...Flash Flood Watch through Friday morning for Bureau-Carroll-
Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
Putnam-Rock Island-Stephenson-Warren-Whiteside.
MO...Flash Flood Watch through Friday morning for Clark-Scotland.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...12
HYDROLOGY...ErvinHazardous weather outlook, May 14, 4:20 PM CDT, 7 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 420 PM CDT Thu May 14 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 420 PM CDT Thu May 14 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms are likely through tonight. Some of the storms may be severe, especially for areas south of Interstate 80. The primary threats are large hail and damaging winds, although an isolated tornado is also possible. Heavy rainfall will be a more widespread threat, with swaths of 1 to 3 inch amounts possible where the storms are repetitive. This heavy rain will bring the threat for flash flooding, especially across areas that already received heavy rain last night and early this morning. Much of the area is in a Flash Flood Watch from now through Friday morning. More heavy rain may produce at least some within bank rises on area rivers. The Rock River will be the most susceptible to rising near the flood stage by the weekend, if more heavy rainfall falls on that basin. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Periods of showers and thunderstorms are possible Saturday through Sunday. Heavy rainfall will be possible by Saturday night. It is still too early to determine the severe weather potential from the Saturday night storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely for portions of the Outlook Area through tonight. 12
In the hours before
Local storm report, May 14, 10:32 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1032 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND GST CRAWFORDSVILLE 41.21N 91.53W
05/14/2020 M74 MPH WASHINGTON IA BROADCAST MEDIA
0942 PM TSTM WND GST BURLINGTON REGIONAL AIR 40.78N 91.12W
05/14/2020 M58 MPH DES MOINES IA ASOS
&&Local storm report, May 14, 10:53 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1053 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HEAVY RAIN 1 NNW SELMA 40.88N 92.16W
05/14/2020 M3.50 INCH VAN BUREN IA TRAINED SPOTTER
24 HOUR RAIN AMOUNTS.
&&
MCCLURELocal storm report, May 14, 11:20 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1120 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG 4 SSW ATKINSON 41.36N 90.03W
05/14/2020 HENRY IL EMERGENCY MNGR
ROOF BLOWN OFF A BARN, ALSO REPORTED TREE
DAMAGE NORTH OF THE LOCATION. POSSIBLE
TORNADO DAMAGE. TIME ESTIMATED FROM RADAR.
&&
PSLocal storm report, May 14, 11:28 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1128 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 2 NNW OAKLAND MILLS 40.97N 91.63W
05/14/2020 M1.14 INCH HENRY IA TRAINED SPOTTER
EVENING RAINFALL TOTAL AS OF 11 PM.
&&
PSLocal storm report, May 14, 11:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1142 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM TSTM WND DMG BURGESS 41.13N 90.63W
05/14/2020 MERCER IL UTILITY COMPANY
SEVERAL POWER OUTAGES NEAR AND SOUTHEAST OF
BURGESS.
&&
PSLocal storm report, May 14, 11:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1144 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG BURGESS 41.13N 90.63W
05/14/2020 MERCER IL UTILITY COMPANY
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
BURGESS. SEVERAL POWER OUTAGES NEAR AND
SOUTHEAST OF BURGESS.
&&
PSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:36 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 39 min |
| May 14, 8:59 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 31 min |
| May 14, 9:12 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 33 min |
| May 14, 9:27 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 33 min |
| May 14, 9:57 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 48 min |
| May 14, 10:20 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Whiteside | 25 min |
| May 14, 10:20 PM CDT | Tornado Warning | DVN | Henry | 14 min |
| May 14, 10:38 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 52 min |
| May 15, 3:00 AM CDT | Dense Fog Advisory | DVN | Jo Daviess | 4 hr |
| May 15, 10:25 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 15 days |
| May 15, 10:25 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 14 days |
| May 15, 10:40 AM CDT | River Flood Watch | DVN | Hancock, McDonough | 23 hr |
Nearby
Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.